Join the 'Accutane' group to help and get support from people like you.
Accutane Questions (Page 5)
We found 214 questions associated with the 'Accutane' topic.
Has Accutane been linked to long-term rectal pain and discomfort, especially during bowel movements?
Posted 4 Jan 2013 by julide68 • 4 answers
Posted 29 Jun 2014 by ishita • 1 answer
Posted 13 May 2011 by zippity26 • 4 answers
Posted 2 Aug 2013 by Ramgal16 • 1 answer
I recently went to the dermatologist because my mom is hoping for my face and back to clear up before m sophomore year of high school. I've been to the dermatologist a few times, and my mom and I have constantly discussed Acutane, because she took it herself. We agreed that I wouldn't ...
Posted 11 Jan 2012 by Pleasehelpme!!! • 7 answers
I am 13 years old, and have tried literally every acne medication available. BP cream, minocycline pills, retin-a cream, you name it. Tonight, I pretty much reached the breaking point and broke down in tears. I just cannot live another day (I have had acne since 1st grade) with this. Can someone ...
Posted 11 Aug 2013 by Marykate25 • 3 answers
I took Claravis (generic of Accutane) for about 5 months. I was taken off because I got TMJ (Temporomandibular joint dysfunction) in my jaw. I have been off of it for about 11 months now. Last month, I was diagnosed with Type 1 Diabetes. After looking over my claravis packaging, I see that high ...
Posted 5 Oct 2013 by llcmal • 2 answers
My son is 18 and was prescribed accutane today. He has tried countless antibiotics, precription acne cream and every over the counter thing you can imagine. None have worked. He started puberty early at 9 years old. He began having severe acne on his back & chest beginning at 10 years old. I ...
Does anyone know if long term joint pain due to accutane is common and if so is there a cure or help
Posted 23 Dec 2013 by Sandie2 • 2 answers
... for it? I also am also experiencing bad stomach problems. They keep getting worse and worse... I took accutane 2006, 2007. The joint pain has gotten really bad, and a regular thing, and is getting in the way of my career and I"m tryign to track down the cause
Accutane - Does Acutane cause non-stop inflammation, bleeding, and scabs on the cheeks? On the meds?
Posted 14 May 2014 by Kazar • 1 answer
... over 3 months. He started on low dosage, then on high, back down on low, then to a complete stop. He started antibiotics and those were stopped as we'll and now we are back to 10mg of Acutane. He has also been on a low dose of steroids to help with inflammation for a couple of months. The ...
Posted 13 Jun 2014 by HannahC123 • 2 answers
I just recently start taking accutane and I am concerned because I am taking summer school for PE, which means were exercising for around 5 hours (7:30-12) under the hot californian sun. (Sometimes we go inside but more likely than not, we're outside). I have heard before of people being ...
Posted 21 May 2014 by lissapoo • 1 answer
The last couple of years my skin has become excessively oily and the acne has become large hard bumps and little clear/white bumps. I have tried everything.
Posted 12 Mar 2014 by clrydalch • 1 answer
I stated taking it over a month ago. He has beautiful skin with an occasional pimple here and there. This last week he's been getting small bumps on his forehead. He's also been getting really dry on his "lil man" to where it hurts to have intercourse. Help?
Posted 12 May 2014 by Hschooner • 1 answer
Posted 28 Feb 2014 by shelli88 • 1 answer
Posted 11 Aug 2013 by kellynicole22 • 1 answer
How long is your skin unbearable until it gets better?
Ask a Question
Related Condition Support Groups
Accutane Patient Information at Drugs.com
- Accutane Information for Consumers
- Accutane Information for Healthcare Professionals (includes dosage details)
- Side Effects of Accutane (detailed)